Alert archive / Massachusetts / Gale Warnings in 2010
Gale Warning 28, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Sep 16, 2010, 4:24 AM EDT. It took effect at Sep 16, 2010, 10:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2010, 4:24 AM EDT (08:24 UTC)
- In effect from
- Sep 16, 2010, 10:00 PM EDT
- Expired
- Sep 17, 2010, 7:05 AM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
666 WHUS71 KBOX 160824 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 AM EDT THU SEP 16 2010 ANZ231>237-254>256-161630- /O.UPG.KBOX.GL.A.0020.100917T0000Z-100917T1300Z/ /O.NEW.KBOX.GL.W.0028.100917T0000Z-100917T1400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 424 AM EDT THU SEP 16 2010 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON THE SOUTH COASTAL WATERS. GUSTS COULD BE AS HIGH AS 45 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-251-161630- /O.NEW.KBOX.GL.W.0028.100917T0000Z-100917T1400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 424 AM EDT THU SEP 16 2010 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON THE EAST COASTAL WATERS. GUSTS COULD BE AS HIGH AS 45 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-161630- /O.NEW.KBOX.SC.Y.0079.100917T0000Z-100917T1400Z/ BOSTON HARBOR- 424 AM EDT THU SEP 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON BOSTON HARBOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
877 WHUS71 KBOX 161348 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 948 AM EDT THU SEP 16 2010 ANZ231>237-250-251-254>256-162200- /O.CON.KBOX.GL.W.0028.100917T0000Z-100917T1400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 948 AM EDT THU SEP 16 2010 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON THE SOUTH COASTAL WATERS. GUSTS COULD BE AS HIGH AS 45 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-162200- /O.CON.KBOX.SC.Y.0079.100917T0000Z-100917T1400Z/ BOSTON HARBOR- 948 AM EDT THU SEP 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON BOSTON HARBOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS71 KBOX 162012 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EDT THU SEP 16 2010 ANZ231>237-250-251-254>256-170415- /O.EXT.KBOX.GL.W.0028.100917T0200Z-100917T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 PM EDT THU SEP 16 2010 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 KNOTS OVERNIGHT. HOWEVER...ANY STRONG THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BRINGING BRIEF 35 TO 45 KNOT WIND GUSTS TO THE WATERS. THE BEST CHANCE FOR THIS WILL BE BETWEEN 11 PM AND 5 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-170415- /O.CON.KBOX.SC.Y.0079.100917T0000Z-100917T1400Z/ BOSTON HARBOR- 412 PM EDT THU SEP 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON BOSTON HARBOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
062 WHUS71 KBOX 170307 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1107 PM EDT THU SEP 16 2010 ANZ231>237-250-251-254>256-171000- /O.CON.KBOX.GL.W.0028.000000T0000Z-100917T1000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1107 PM EDT THU SEP 16 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 35 KNOTS OVERNIGHT. HOWEVER...ANY STRONG THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BRINGING BRIEF 35 TO 45 KNOT WIND GUSTS TO THE WATERS. THE BEST CHANCE FOR THIS WILL BE BETWEEN 1 AM AND 5 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-171115- /O.CON.KBOX.SC.Y.0079.000000T0000Z-100917T1400Z/ BOSTON HARBOR- 1107 PM EDT THU SEP 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS THIS EVENING AND LAST INTO EARLY FRIDAY MORNING ON BOSTON HARBOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
531 WHUS71 KBOX 170819 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 419 AM EDT FRI SEP 17 2010 ANZ235>237-171630- /O.CAN.KBOX.GL.W.0028.000000T0000Z-100917T1000Z/ /O.EXB.KBOX.SC.Y.0079.000000T0000Z-100918T1000Z/ RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 419 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. DIMINISHING SOUTHWEST WINDS WILL GUST TO 25 KNOTS THROUGH MID MORNING. SEAS OF 5 TO 10 FEET WILL CONTINUE ON BLOCK ISLAND AND RHODE ISLAND SOUNDS THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-250-251-254>256-171100- /O.EXT.KBOX.GL.W.0028.000000T0000Z-100917T1100Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 419 AM EDT FRI SEP 17 2010 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING. SOUTHWEST WINDS WILL GUST AT TIMES TO 35 KNOTS EARLY THIS MORNING. WINDS WILL SHIFT TO WEST AND NORTHWEST DURING THE MORNING WITH WINDS DIMINISHING BELOW 25 KNOTS. ROUGH SEAS FROM AROUND 5 FEET TO AS HIGH AS 12 FEET ARE EXPECTED ON THE OUTER WATERS TODAY. ROUGH SEAS WILL LINGER INTO SATURDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-171400- /O.CON.KBOX.SC.Y.0079.000000T0000Z-100917T1400Z/ BOSTON HARBOR- 419 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. SOUTHWEST WINDS WILL BECOME WEST AND NORTHWEST THIS MORNING. WINDS WILL GUST TO AROUND 25 KNOTS THIS MORNING...THEN DIMINISH WITH THE WIND SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
442 WHUS71 KBOX 171105 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 705 AM EDT FRI SEP 17 2010 ANZ232>234-171915- /O.CAN.KBOX.GL.W.0028.000000T0000Z-100917T1100Z/ /O.EXB.KBOX.SC.Y.0079.000000T0000Z-100917T2200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS GUSTING TO 30 KT WILL DIMINISH THIS MORNING THEN SHIFT TO THE NORTH THIS AFTERNOON. SEAS WILL SUBSIDE TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-251-171400- /O.CAN.KBOX.GL.W.0028.000000T0000Z-100917T1100Z/ /O.EXB.KBOX.SC.Y.0079.000000T0000Z-100917T1400Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OCCASIONALLY GUSTING TO 25 KT WILL DIMINISH BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254>256-171915- /O.CAN.KBOX.GL.W.0028.000000T0000Z-100917T1100Z/ /O.EXA.KBOX.SC.Y.0079.000000T0000Z-100918T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS GUSTING TO 30 KT EAST OF CAPE COD AND SOUTH AND EAST OF NANTUCKET WILL DIMINISH THIS MORNING...THEN SHIFT TO THE NORTH THIS AFTERNOON. ROUGH SEAS UP TO 11 FEET ARE EXPECTED ON THE SOUTHERN OUTER WATERS TODAY. ROUGH SEAS WILL LINGER INTO SATURDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-171215- /O.CAN.KBOX.SC.Y.0079.000000T0000Z-100917T1400Z/ BOSTON HARBOR- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ236-171215- /O.CAN.KBOX.SC.Y.0079.000000T0000Z-100918T1000Z/ NARRAGANSETT BAY- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ235-237-171915- /O.CON.KBOX.SC.Y.0079.000000T0000Z-100918T1000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 705 AM EDT FRI SEP 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. WINDS HAVE DIMINISHED BELOW 25 KT. HOWEVER...SEAS OF 5 TO 8 FEET WILL CONTINUE ON RHODE ISLAND AND BLOCK ISLAND SOUNDS THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Sep 16, 4:14 AM EDT, 10 minutes earlier.
Area forecast discussion, Sep 16, 4:14 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
414 AM EDT THU SEP 16 2010
.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND MOVES OFFSHORE BY THIS AFTERNOON.
LOW PRESSURE MOVING OUT OF THE GREAT LAKES WILL BRING A PERIOD
OF STRONG GUSTY WINDS AND HEAVY SHOWERS FROM LATE THURSDAY INTO
FRIDAY MORNING AS IT TRACKS ACROSS NEW ENGLAND. HIGH PRESSURE WILL
BRING MAINLY DRY AND PLEASANT WEATHER THIS WEEKEND INTO EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH CLOUDS STREAMING ACROSS NY AND PA EXTRAPOLATE TO SOUTHERN NEW
ENGLAND AROUND 11Z. THIS IS ALMOST ENTIRELY ABOVE 20 THOUSAND FEET
AND SHOULD TURN INTO THIN COVER AS IT MOVES ACROSS THIS MORNING.
THICKER CLOUDS WERE NEAR CLEVELAND AND EXTRAPOLATE TO WESTERN NEW
ENGLAND AROUND NOON OR EARLY AFTERNOON.
ONSET OF RAIN REMAINS A QUESTION WITH MODEL DATA RACING IT TO
EASTERN MA BY 00Z. WITH OUR AIRMASS STARTING DRY...WE HAVE SLOWED
THAT A FEW HOURS WITH ONSET OF CHANCE POPS IN THE CT VALLEY AROUND
21Z-22Z/5-6 PM.
TEMPS AND DEWPOINTS COME FROM A BLEND OF MOS VALUES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...
MIDWEST SHORTWAVE AND SURFACE LOW MOVE TO THE EASTERN LAKES BY
THIS EVENING...THEN CROSS CENTRAL NEW ENGLAND AFTER MIDNIGHT. IN
ADVANCE OF THIS THE SYSTEM PULLS STRONG LOW LEVEL WINDS UP ACROSS
SOUTHERN NEW ENGLAND GENERALLY 03Z-09Z. MODELS DIFFER A LITTLE ON
THE STRENGTH OF THESE LOW LEVEL WINDS...BUT FALL WITHIN THE RANGE
OF 55 TO 65 KNOTS AS LOW AS 2500 FEET.
THESE STRONG WINDS ALOFT WILL HAVE THREE MAIN EFFECTS. THEY WILL
TRANSPORT HUMID AIR NORTH...PRECIPITABLE WATER VALUES ARE EXPECTED
IN THE RANGE OF 1.5 TO 2.0 INCHES...SUPPORTING HEAVY DOWNPOURS
OVERNIGHT. THE SECOND EFFECT WILL BE A DESTABILIZING OF THE
ATMOSPHERE...WHICH WILL SUPPORT THUNDERSTORMS. THIRD...THE WINDS
WILL BE IN POSITION TO BE BROUGHT TO THE SURFACE IN SHOWERS OR
OTHER DOWNDRAFT-GENERATING MECHANISMS. DEPENDING ON HOW MUCH OF
THIS WIND IS BROUGHT TO THE SURFACE...THE GUSTS COULD BRING A
POTENTIAL FOR CAUSING DAMAGE.
INDICATORS...INCLUDING THE FORECAST LOCATION OF THE STRONGEST
WINDS IN THIS LOW LEVEL JET...FAVOR CAPE COD AND THE ISLANDS AND TO
A LESSER EXTENT RI AND SOUTHEAST MASS. OUR GREATEST CONFIDENCE FOR
WIND POTENTIAL IS ON THE CAPE AND ISLANDS...SO THE HIGH WIND WATCH
THERE HAS BEEN UPGRADED TO A WARNING. WE HAVE ALSO UPGRADED BLOCK
ISLAND DUE TO ITS EXPOSED LOCATION. THE REMAINDER OF THE EXISTING
WATCH COVERS A LOWER CONFIDENCE AREA AND SO HAS BEEN CONTINUED FOR
ANOTHER FEW HOURS.
AS NOTED YESTERDAY IN THIS SPACE...HIGH WIND CRITERIA /SUSTAINED
WIND 40 MPH AND GREATER AND/OR GUSTS 58 MPH AND GREATER/ WILL
LIKELY NOT BE MET IN MOST PLACES. HOWEVER THERE IS POTENTIAL
DAMAGING IMPACT /POWER OUTAGES-DOWNED TREE LIMBS/...AS
CLIMATOLOGY SUPPORTS 35-45 KT OF WIND TAKING DOWN FULLY LEAVED
TREES.
EVENING TEMPERATURES WILL REMAIN STEADY OR SLOWLY RISE OVERNIGHT
WITH INCREASING DEWPOINTS ADDING A HUMID FEEL TO THE AIR.
TEMPERATURES COME FROM A BLEND OF MOS.
FRIDAY...
THE SURFACE LOW MOVES OFF THROUGH THE GULF OF MAINE WITH WINDS
SHIFTING TO NORTH AND POSSIBLY NORTHEAST. LINGERING MORNING
SHOWERS SHOULD MOVE OFF BY AFTERNOON. DRYING AIR FROM THE NORTH
SHOULD BRING CLEARING TO NORTHERN AND WESTERN AREAS DURING THE
AFTERNOON.
IN ADDITION...SEAS WILL BUILD FRIDAY...INITIALLY DUE TO THE STRONG
WIND ACROSS THE WAVES. SWELL FROM IGOR WILL HAVE SOME ADDITIONAL
EFFECT...ALTHOUGH THIS IS NOT EXPECTED TO MAXIMIZE UNTIL THE WEEKEND.
HIGH SURF ADVISORIES WILL EVENTUALLY BE REQUIRED ACROSS PORTIONS
OF OUR COASTLINE. AS THIS IS STILL 24 HOURS IN THE FUTURE WE WILL
HOLD OFF ON ANY ADVISORY...ONE WILL PROBABLY BE ISSUED LATER
TODAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
* MAINLY DRY/BEAUTIFUL WEATHER THIS WEEKEND INTO EARLY NEXT WEEK
* SWELL FROM DISTANT HURRICANE IGOR WILL BRING HIGH
SURF/DANGEROUS RIP CURRENTS FRIDAY INTO THIS WEEKEND
FRIDAY NIGHT...
A RIDGE OF HIGH PRESSURE WILL BUILD INTO SOUTHERN NEW ENGLAND.
HOWEVER...BOTH THE GFS/ECMWF SHOW SOME LOW LEVEL MOISTURE TRAPPED
BENEATH THE INVERSION. THEREFORE...WE MAY SEE PARTLY TO MOSTLY
CLOUDY SKIES MUCH OF THE NIGHT SO WILL SIDE WITH THE WARMER GFS
GUIDANCE. NONETHELESS...LOWS SHOULD STILL FALL INTO THE MID TO
UPPER 40S ACROSS THE OUTLYING LOCATIONS TO THE LOWER TO MIDDLE 50S
ELSEWHERE.
SATURDAY AND SUNDAY...
OVERALL...A BEAUTIFUL MID SEPTEMBER WEEKEND IS IN STORE FOR SOUTHERN
NEW ENGLAND. HIGHS SHOULD GENERALLY BE IN THE 70S...BUT COULD SEE
READINGS TOUCH 80 ON SUNDAY ACROSS PORTIONS OF THE COASTAL PLAIN.
DRY WEATHER IS EXPECTED...ALTHOUGH THERE IS A LOW PROBABILITY OF A
PASSING SPRINKLE/SHOWER LATE SAT NIGHT/SUNDAY WITH A COLD FRONT. AT
THIS TIME THOUGH WILL CONTINUE WITH A DRY FORECAST AS PROBABILITIES
ARE TOO LOW TO INSERT ANY POPS INTO THE FORECAST.
THE BIG CONCERN WILL REVOLVE AROUND HIGH SURF/DANGEROUS RIP CURRENTS
EXPECTED WITH DISTANT HURRICANE IGOR THIS WEEKEND. ITS PRETTY MUCH
SET IN STONE THAT IGOR WILL TURN NORTH AND THEN NORTHEAST...PASSING
WELL TO THE EAST OF NEW ENGLAND AND HAVING NO DIRECT IMPACTS.
HOWEVER...SOUTHEAST SWELL WILL LIKELY RESULT IN THE NEED FOR HIGH
SURF ADVISORIES AND A HIGH RISK FOR DANGEROUS RIP CURRENTS TO OUR
OCEAN EXPOSED BEACHES MUCH OF THE WEEKEND.
MONDAY AND TUESDAY...
DRY AND COOL WEATHER WITH TEMPERATURES A FEW DEGREES BELOW NORMAL
ARE EXPECTED FOR THE START OF THE WORK WEEK. THIS AS HIGH PRESSURE
GRADUALLY BUILDS IN FROM THE WEST. HIGH TEMPERATURES SHOULD MAINLY
BE IN THE 60S...TO POSSIBLY AROUND 70 IN A FEW LOCATIONS ACROSS
RHODE ISLAND SOUTHEAST MA. EARLY MORNING LOWS SHOULD MAINLY BE IN
THE UPPER 30S AND 40S AND THERE COULD BE A TOUCH OF FROST IN THE
NORMALLY COOLEST OUTLYING LOCATIONS.
WEDNESDAY...
THE GFS/ECMWF BOTH SHOW THE POTENTIAL FOR A SIGNIFICANT WARMUP BY
WEDNESDAY AFTERNOON. THE EXTENT OF IT REMAINS UNCERTAIN...BUT
PROBABLY WILL SEE HIGH TEMPERATURES RETURN TO AT LEAST ABOVE NORMAL
THRESHOLDS. NOT MUCH OF A FOCUS FOR ORGANIZED PRECIPITATION...BUT
THE RETURN OF THE WARM AIR MAY RESULT IN A FEW SPOT SHOWERS. AT
THIS TIME WILL JUST INCLUDE A 20 POP TO COVER THIS POTENTIAL.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
TODAY...VFR WITH INCREASING HIGH CLOUDS. POTENTIAL FOR MVFR IN
SHOWERS TOWARD 21-22Z AT BDL AND BAF.
TONIGHT...MVFR/IFR DEVELOPING IN SHOWERS AND SCATTERED
THUNDERSTORMS. LOWER CONDITIONS REACH THE CT VALLEY IN THE EARLY
EVENING...AND SHOULD REACH BOS/PVD AROUND 02-03Z. IN
ADDITION...STRONG SOUTH-SOUTHWEST WINDS MOVING IN AT 2500-3000
FEET ABOVE THE GROUND. MODEL FORECASTS SHOW POTENTIAL FOR 50-65
KNOTS AT THAT LEVEL WITH FOCUS ACROSS CAPE COD AND THE ISLANDS.
STRONG LOW LEVEL WIND SHEAR EXPECTED ACROSS THE COASTAL PLAIN 03Z-
10Z.
FRIDAY...CONDITIONS SHOULD IMPROVE TO VFR BY LATE MORNING/AFTERNOON
ACROSS THE INTERIOR BUT MVFR CONDITIONS MAY LINGER INTO THE
AFTERNOON ON THE CAPE AND ISLANDS.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT...MAINLY VFR BUT THERE IS A LOW TO MEDIUM
PROBABILITY OF MVFR CEILINGS ON THE COASTAL PLAIN FOR A TIME.
SATURDAY THROUGH MONDAY...MEDIUM TO HIGH CONFIDENCE IN MAINLY VFR
CONDITIONS.
&&
.MARINE...
TODAY...
LIGHT WINDS AND SEAS THIS MORNING. HIGH PRESSURE MOVES OFFSHORE
THIS AFTERNOON AND LOW PRESSURE APPROACHES FROM THE GREAT LAKES.
THIS WILL BRING INCREASING SOUTH-SOUTHWEST WINDS LATE IN THE DAY.
TONIGHT...
LOW PRESSURE MOVES ACROSS CENTRAL NEW ENGLAND. THIS BRINGS STRONG
WINDS UP THE COAST AT AN ALTITUDE OF 2500-3000 FEET ABOVE THE
SURFACE. SOME OF THIS WIND WILL BE FORCED DOWN TO THE SURFACE
WITH FREQUENT GUSTS IN THE 40-45 KNOT RANGE ACROSS THE WATERS.
THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING...AND HAS BEEN
EXPANDED TO THE OUTER WATERS EAST OF MASS WHERE GALE FORCE WINDS
ARE POSSIBLE AROUND STELLWAGEN BANK AND NEARBY WATERS.
SEAS WILL INCREASE RAPIDLY ALONG THE SOUTH OCEAN WATERS WITH
HEIGHTS BUILDING TO 10-15 FT!
FRIDAY...WINDS DIMINISH FRIDAY MORNING AS THE LOW PRESSURE/GALE
CENTER MOVES OFF ACROSS THE GULF OF MAINE. HIGH SEAS LINGER
THROUGH THE DAY...AT THE LEAST A SMALL CRAFT HEADLINE WILL BE
NEEDED.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT THROUGH SUNDAY...HIGH SEAS OVER THE OUTER-WATERS
WILL REQUIRE SCA HEADLINES FRIDAY RIGHT THROUGH THE WEEKEND.
INITIALLY...THE SEAS WILL INITIALLY BE MORE A RESULT OF WIND WAVE
FRIDAY MORNING BUT TRANSITION TO SOUTHEAST SWELL FROM HURRICANE
IGOR THIS WEEKEND. SCA WIND GUSTS SHOULD DIMINISH ACROSS THE OPEN
WATERS FRIDAY MORNING...WITH WIND SPEEDS GENERALLY REMAINING BELOW
SCA THRESHOLDS THROUGH SUNDAY AFTERNOON DESPITE THE RELATIVELY
HIGH SEAS ACROSS THE OUTER-WATERS.
SUNDAY NIGHT AND MONDAY...
COOL ADVECTION BEHIND A COLD FRONT WILL BRING A PERIOD OF STRONG SCA
TO EVEN BRIEF GALE FORCE NORTHWEST WIND GUSTS. HEADLINES WILL
LIKELY BE NEEDED FOR ALL OUR WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
CTZ002>004.
MA...HIGH WIND WARNING FROM 8 PM THIS EVENING TO 7 AM EDT FRIDAY
FOR MAZ022>024.
HIGH WIND WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
MAZ013-016>021.
NH...NONE.
RI...HIGH WIND WARNING FROM 8 PM THIS EVENING TO 7 AM EDT FRIDAY
FOR RIZ008.
HIGH WIND WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
RIZ001>007.
MARINE...GALE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT FRIDAY FOR
ANZ231>237-250-251-254>256.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY FOR ANZ230.
&&
SYNOPSIS...WTB
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...FRANK
AVIATION...WTB/FRANK
MARINE...WTB/FRANKHazardous weather outlook, Sep 15, 4:32 PM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 432 PM EDT WED SEP 15 2010 MAZ002>016-026-NHZ011-012-015-162045- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 432 PM EDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. INCREASING SWELL FROM DISTANT HURRICANE IGOR WILL BRING HIGH SURF AND DANGEROUS RIP CURRENTS FRIDAY RIGHT THROUGH THE WEEKEND. HIGH SURF ADVISORIES WILL LIKELY BE NEEDED FOR PORTIONS OF THE OCEAN EXPOSED COASTLINE FRIDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ017>024-RIZ001>008-162045- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 432 PM EDT WED SEP 15 2010 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. INCREASING SWELL FROM DISTANT HURRICANE IGOR WILL BRING HIGH SURF AND DANGEROUS RIP CURRENTS FRIDAY RIGHT THROUGH THE WEEKEND. HIGH SURF ADVISORIES WILL LIKELY BE NEEDED FOR PORTIONS OF THE OCEAN EXPOSED COASTLINE FRIDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>237-254>256-162045- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 432 PM EDT WED SEP 15 2010 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-250-251-162045- BOSTON HARBOR- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 432 PM EDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A LOW PROBABILITY OF SOUTHERLY GALE FORCE WINDS THURSDAY NIGHT INTO EARLY FRIDAY MORNING. THERE ALSO IS A LOW TO MEDIUM PROBABILITY OF BRIEF NORTH TO NORTHWESTERLY GALE FORCE WIND GUSTS LATE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 4:24 AM EDT | Small Craft Advisory | BOX | 29 hr | |
| Sep 16, 4:32 AM EDT | High Wind Warning | BOX | Barnstable, Dukes, Nantucket | 11 hr |
| Sep 16, 3:04 PM EDT | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 15 hr |
| Sep 16, 3:12 PM EDT | High Surf Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 1 more | 5 days |
Nearby
Gale Warnings in Massachusetts, 2010Every gale warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.